Approximation of zonoids by zonotopes

J. Bourgain I.H.E.S., Bures-sur-Yvette, France J. Lindenstrauss The Hebrew University, Jerusalem, Israel V. Milman Tel Aviv University, Tel Aviv, Israel

TBD mathscidoc:1701.331718

Acta Mathematica, 162, (1), 73-141, 1987.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:11 uploaded by actaadmin ] [ 376 downloads ] [ 0 comments ] [ Cited by 114 ]
@inproceedings{j.1987approximation,
  title={Approximation of zonoids by zonotopes},
  author={J. Bourgain, J. Lindenstrauss, and V. Milman},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203311937507427},
  booktitle={Acta Mathematica},
  volume={162},
  number={1},
  pages={73-141},
  year={1987},
}
J. Bourgain, J. Lindenstrauss, and V. Milman. Approximation of zonoids by zonotopes. 1987. Vol. 162. In Acta Mathematica. pp.73-141. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203311937507427.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved